# SDR CA110309002

- Difficulty date: March 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209014
- Condition: Deteriorated
- Location: Lt Engine Pcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) APPROXIMATELY .5 HOUR INTO A FLIGHT, THE LT ENGINE LOW OIL PRESSURE LIGHT CAME ON AND THIS WAS CONFIRMED BY THE GAUGE READING.  THE LT ENGINE WAS SHUTDOWN IN FLIGHT AND THE ACFT RETURNED WITHOUT INCIDENT TO AIRPORT.  AFTER INVESTIGATION BY THE ENGINEER IT WAS FOUND THAT THE ENGINE HAD AN OIL LEAK COMING FROM THE PROPELLER PITCH CONTROL UNIT MOUNTING PAD ON THE BACK OF THE REDUCTION GEAR BOX.  THE MOUNTING PAD WAS REMOVED AND AN O-RING ON 1 OF THE TRANSFER TUBES WAS FOUND TO BE BADLY DETERIORATED.
